Adol Syrup 60Ml

Adol syrup is used as pain reliever for mild to moderate pain as well as teething pain, in addition to fever reducer.
SKU: 100343

Delivery date: Within an 2 hour
0.410 KD
pcs.

Adol 60 ml syrup

paracetamol

An aniline derivative that has analgesic and antipyretic properties. It blocks central COX-2 enzyme that is required for the prostaglandin formation in the hypothalamus.

Thus, this inhibits fever and pain formation.

Indications:

• Mild to moderate pain.

• Fever.

Points of interest:

• Check other brands and other medications that may contain paracetamol to avoid overdosing .

• For children: talk to a doctor if pain/fever last for more than 48 hours after using paracetamol.


How to use:

3 to 6 months: 2.5ml every 6 hours daily.

6 to 24 months : 5ml every 6 hours daily.

2 to 4 years : 7.5ml every 6 hours daily.

4 to 6 years: 10ml every 6 hours daily.


All Active Ingredients:

Paracetamol .


Side effects:

• Increase liver enzymes such as aminotransferases, hepatotoxicity .

Cautions:

•G6PD deficiency.

Interactions:

• Carbamazepine, phenobarbital and phenytoin: metabolism of paracetamol is possibly accelerated by carbamazepine, phenobarbital and phenytoin.


Quantity:

60 ml.


How To Storage :

room temperature.

Filters